Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Miami, FL

April 15, 2016Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2016, 5:23 PM EDT for Palm Beach County, Florida. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2016, 5:23 PM EDT (21:23 UTC)
Expired
Apr 15, 2016, 6:00 PM EDT
In force
37 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 128 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 5:35 PM EDTHAIL 1.52 N South Palm Beach, FLMEDIA REPORTED PING PONG SIZE HAIL NEAR FOREST HILL BLVD AND S FLAGER DRIVE AT 535PM
Apr 15, 5:45 PM EDTHAIL 1.251 Sw Lantana, FLNEAR I-95 AND 10TH AVENUE
Apr 15, 5:48 PM EDTHAIL 11 Ene Lake Worth, FLA TRAINED SPOTTER CALLED IN A REPORT OF QUARTER SIZE HAIL IN LAKE WORTH FLORIDA AT 537PM
Apr 15, 5:57 PM EDTHAIL 11 Sse Lake Worth, FLA TRAINED SPOTTER CALLED TO REPORT QUARTER INCH SIZE HAIL IN LAKE WORTH AT 557PM
Apr 15, 6:05 PM EDTHAIL 21 Wnw Hypoluxo, FLVIDEO OBTAINED VIA BROADCAST MEDIA OF HAIL SLIGHTLY LARGER THAN GOLF BALL SIZE IN LANTANA NEAR FEDERAL HIGHWAY AND HYPOLUXO ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 3:14 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

618 
WUUS52 KMFL 152123
SVRMFL
FLC099-152200-
/O.NEW.KMFL.SV.W.0020.160415T2123Z-160415T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
523 PM EDT FRI APR 15 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 600 PM EDT

* AT 523 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOWNTOWN WEST
  PALM BEACH...OR OVER WEST PALM BEACH...MOVING EAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...PALM BEACH GARDENS AND
  LAKE WORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2687 8003 2651 8003 2655 8032 2685 8021
TIME...MOT...LOC 2123Z 277DEG 16KT 2671 8003 

HAIL...1.50IN
WIND...60MPH
 
$$

RAG
2 follow-up statements
372 
WWUS52 KMFL 152128
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT FRI APR 15 2016

FLC099-152200-
/O.CON.KMFL.SV.W.0020.000000T0000Z-160415T2200Z/
PALM BEACH FL-
528 PM EDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOWNTOWN WEST
PALM BEACH...OR OVER WEST PALM BEACH...MOVING EAST AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...PALM BEACH GARDENS AND
LAKE WORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2687 8003 2651 8003 2655 8032 2685 8021
TIME...MOT...LOC 2128Z 279DEG 11KT 2671 8003 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

RAG
178 
WWUS52 KMFL 152142
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
542 PM EDT FRI APR 15 2016

FLC099-152200-
/O.CON.KMFL.SV.W.0020.000000T0000Z-160415T2200Z/
PALM BEACH FL-
542 PM EDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 542 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE WORTH...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...PALM BEACH GARDENS AND
LAKE WORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORMS CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2687 8003 2651 8003 2655 8032 2685 8021
TIME...MOT...LOC 2142Z 294DEG 12KT 2663 8004 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:47 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 15, 4:47 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT FRI APR 15 2016

...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH
FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING...

.DISCUSSION...

SYNOPTIC FEATURES ACROSS THE FLORIDA PENINSULA INCLUDE A
STATIONARY FRONT ACROSS CENTRAL FLORIDA...A SURFACE LOW OFF THE
CENTRAL FLORIDA ATLANTIC COAST WITH A MIDDLE TO UPPER LEVEL
TROUGH BUILDING INTO THE EASTERN GULF AND SOUTHEASTERN STATES.
THE 12Z SOUNDING INDICATED 500 HPA TEMPERATURES NEAR THE
CLIMATOLOGICALLY COLDEST FOR THIS TIME OF YEAR. THE COLDER MID
LEVEL TEMPERATURES AND THE UPPER LEVEL CONDITIONS ARE FAVORABLE
FOR POSSIBLE SEVERE WEATHER THIS AFTERNOON AND EVENING. THE MORE
FAVORABLE AREAS WILL BE THE LAKE REGION AND NORTHEASTERN
PENINSULA...BUT WITH OUTFLOW BOUNDARIES OTHER AREAS COULD BE
AFFECTED AS WELL. THE MAIN EXPECTED THREATS WILL BE WINDS TO NEAR
OR UP TO 60 MPH AND MODERATE TO LARGE SIZED HAIL POSSIBLE. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA
AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING.

FORECAST FOR TONIGHT THROUGH SATURDAY...LATEST GUIDANCE INDICATES
THAT THE BOUNDARY ACROSS CENTRAL FLORIDA AND ASSOCIATED DEEPER
LAYERED MOISTURE WILL SAG SOUTHWARD TONIGHT INTO SATURDAY WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS LINGERING ACROSS THE REGION
TONIGHT INTO SATURDAY. THUNDERSTORMS WERE INCLUDED IN THE FORECAST
OVER NIGHT. THE UPPER LEVEL TROUGH IS FORECAST TO CONTINUE TO
EXERT ITS INFLUENCE ACROSS THE SOUTHEAST AND THE FLORIDA PENINSULA
TONIGHT. THAT COMBINED WITH THE BOUNDARY MOVING SLOWLY SOUTHWARD
AND LINGERING OUTFLOW BOUNDARIES FROM THIS EVENINGS CONVECTION
SHOULD CONTRIBUTE TO POSSIBLE THUNDERSTORMS OVER NIGHT INTO
SATURDAY MORNING. BY SATURDAY AFTERNOON THE UPPER LEVEL LOW IS
FORECAST TO BE OFF THE SOUTHEASTERN COAST BUT MID LEVEL
TEMPERATURES WILL STILL BE SUFFICIENTLY COLD ENOUGH TO SUPPORT
ACTIVE CONVECTION/THUNDERSTORMS...ESPECIALLY WITH THE BOUNDARY
CONTINUING SOUTHWARD WITH LOW LEVEL AND SURFACE CONVERGENCE ACROSS
SOUTH FLORIDA AND ADJACENT ATLANTIC WATERS.

FORECAST FOR SUNDAY INTO EARLY NEXT WEEK...GUIDANCE INDICATES THAT
A CLEARING TREND IS EXPECTED LATE SATURDAY NIGHT AND SUNDAY AS
THE BOUNDARY BECOMES DIFFUSE AND CONTINUES TO DRIFT
SOUTHWARD...BUT A FEW SHOWERS WILL BE POSSIBLE WITH NO
THUNDERSTORMS FORECAST. SURFACE HIGH PRESSURE IS FORECAST TO BUILD
INTO THE EASTERN CONUS BY MONDAY AND FINALLY DRIVE THE BOUNDARY
SOUTHWARD OF THE REGION. HIGH PRESSURE AND FAIR WEATHER IS
FORECAST MONDAY THROUGH MID-WEEK.

&&

.MARINE...

TONIGHT INTO SATURDAY LIGHT AND SOMEWHAT VARIABLE WINDS ARE
EXPECTED ACROSS THE REGIONAL WATERS AS THE FRONTAL BOUNDARY ACROSS
CENTRAL FLORIDA SAGS SOUTHWARD. HOWEVER THE ATLANTIC AND GULF
STREAM SEAS WILL INCREASE TONIGHT INTO SATURDAY AS A SMALL LONG
PERIOD NORTHEAST SWELL ENTERS THE ATLANTIC WATERS EAST OF PALM
BEACH COUNTY. HAZARDOUS SEAS ARE FORECAST ACROSS THE ATLANTIC AND
GULF STREAM WATERS LATE SATURDAY INTO SUNDAY AS THE SWELL SLOWLY
INCREASES AND NORTHEASTERLY WINDS INCREASE ACROSS THE ATLANTIC
WATERS...MAINLY TO THE EAST OF PALM BEACH COUNTY...WITH A SMALL
CRAFT ADVISORY LIKELY TO BE ISSUED ON SATURDAY. WINDS AND SEAS
WILL CONTINUE INCREASE ACROSS THE REGIONAL WATERS THROUGH THE
WEEEKEND. LATEST MARINE GUIDANCE INDICATES HAZARDOUS SEAS MAINLY
ACROSS THE ATLANTIC AND GULF STREAM WATERS THROUGH THE EARLY PART
OF NEXT WEEK. IN ADDITION THE LONG PERIOD SWELL COULD CONTINUE
THROUGH THE WEEKEND INTO EARLY NEXT WEEK...AND AT SOME POINT WILL
HAVE TO CONSIDER IF THERE IS ANY POTENTIAL FOR COASTAL FLOODING
ALTHOUGH IT WOULD LIKELY BE FOR PALM BEACH COUNTY COASTAL ZONE.
WILL HAVE TO SEE HOW CONSISTENT THE GUIDANCE REMAINS WITH THIS
FORECAST SWELL EVENT BUT BUOYS OFF THE CENTRAL FLORIDA ATLANTIC
COAST ARE ALREADY INDICATING THE SWELL IS UNDERWAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  83  69  79 /  50  60  50  30
FORT LAUDERDALE  71  84  70  79 /  40  60  50  30
MIAMI            71  86  70  80 /  30  60  50  30
NAPLES           69  86  67  84 /  40  60  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...60/BD
LONG TERM....60/BD
Hazardous weather outlook, Apr 15, 3:12 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EDT FRI APR 15 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
312 PM EDT FRI APR 15 2016

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH FLORIDA LATE THIS AFTERNOON AND THROUGH THE
EVENING HOURS. THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE
STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ARE ALSO POSSIBLE WITH ANY THUNDERSTORM.

WIND: SOME THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH.

HAIL: THE STRONGEST STORMS TODAY MAY PRODUCE HAIL UP TO GOLFBALL
SIZE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING.
THE MAIN THREATS FROM THESE STORMS WILL BE: STRONG WIND,
LIGHTNING, AND SMALL HAIL.

THE WIND AND SWELLS WILL INCREASE ACROSS THE ATLANTIC WATERS, LEADING
TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE ATLANTIC WATERS FOR
SATURDAY NIGHT THROUGH TUESDAY. IN ADDITION, THE RISK OF RIP
CURRENTS WILL INCREASE BEGINNING SATURDAY NIGHT THROUGH THE MIDDLE
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO
REPORT HIGH WIND, HAIL, AND FLOODING TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Apr 15, 11:28 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1128 AM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     WILDFIRE         3 W ROYAL PALM RANGER S 25.40N  80.66W
04/15/2016  M3780 ACRE       MIAMI-DADE         FL   PARK SERVICE

            LARGE WILDFIRE IN EVERGLADES NATIONAL PARK. NO REPORTED
            STRUCTURES LOST.

&&

EVENT NUMBER MFL1600251

SI
Special weather statement, Apr 15, 4:36 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT FRI APR 15 2016

FLZ067-068-168-152130-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
436 PM EDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR UP TO NICKEL SIZED HAIL FOR
NORTHEASTERN PALM BEACH COUNTY UNTIL 530 PM EDT...

* AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PORT
  OF PALM BEACH TO NEAR ROYAL PALM BEACH...AND MOVING EAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...PALM BEACH GARDENS...LAKE WORTH...
  RIVIERA BEACH...PALM BEACH...GREENACRES...ROYAL PALM BEACH...PALM
  SPRINGS...NORTH PALM BEACH...LAKE PARK...HAVERHILL...CLOUD LAKE...GUN
  CLUB ESTATES...THE ACREAGE...PALM BEACH INTERNATIONAL AIRPORT...LAKE
  BELVEDERE ESTATES...GOLDEN LAKES...LOXAHATCHEE GROVES AND ROYAL PALM
  ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.

LAT...LON 2685 8003 2662 8003 2666 8029 2684 8024
TIME...MOT...LOC 2035Z 270DEG 7KT 2677 8001 2674 8019

BAXTER
Special weather statement, Apr 15, 4:51 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT FRI APR 15 2016

FLZ067-068-168-152130-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
451 PM EDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WINDS UP TO 55 MPH AND UP TO
NICKEL SIZED HAIL FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 530 PM
EDT...

* AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER JUPITER ISLAND...MOVING SOUTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY
  WINDS OF UP TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  JUPITER...PALM BEACH GARDENS...TEQUESTA...JUNO BEACH...NORTH COUNTY
  AIRPORT...JUNO RIDGE...LIMESTONE CREEK...JUPITER FARMS...PHILO FARMS
  AND FAU NORTH CAMPUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.

LAT...LON 2685 8003 2682 8022 2696 8023 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 2050Z 319DEG 12KT 2701 8009

ALM
Special weather statement, Apr 15, 4:56 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT FRI APR 15 2016

FLZ066-070-152145-
INLAND COLLIER COUNTY FL-HENDRY FL-
456 PM EDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WINDS UP TO 55 MPH AND UP TO
NICKEL SIZED HAIL FOR NORTHEASTERN COLLIER AND SOUTHEASTERN HENDRY
COUNTIES UNTIL 545 PM EDT...

* AT 455 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR IMMOKALEE...MOVING EAST AT 15 MPH. ADDITIONAL STRONG
  THUNDERSTORM DEVELOPMENT IS POSSIBLE OVER THE NEXT HOUR.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
  OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
  A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...AVE MARIA...HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE
  RESERVATION...BUNKER HILL...INTERSECTION ALLIGATOR ALLEY AND SR 839...
  SUNNILAND...BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY AND LAKE
  TRAFFORD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHERN AND SOUTHWESTERN FLORIDA.

LAT...LON 2642 8152 2663 8120 2631 8091 2612 8129
TIME...MOT...LOC 2055Z 280DEG 14KT 2642 8133

ALM
Local storm report, Apr 15, 5:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     MARINE TSTM WIND 1 SE TEQUESTA           26.95N  80.08W
04/15/2016  M39 MPH          PALM BEACH         FL   MESONET

            A 39MPH WIND GUST WAS RECORDED AT THE JUPITER INLET
            LIGHTHOUSE MESONET SITE AT 504PM

&&

EVENT NUMBER MFL1600252

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:00 PM EDTSpecial Marine WarningMFL45 min
Apr 14, 8:15 PM EDTSpecial Weather StatementMFLHendry45 min
Apr 14, 8:52 PM EDTSpecial Marine WarningMFL38 min
Apr 14, 9:28 PM EDTSpecial Marine WarningMFL32 min
Apr 15, 4:28 PM EDTSpecial Marine WarningMFL47 min
Apr 15, 4:36 PM EDTSpecial Weather StatementMFLPalm Beach54 min
Apr 15, 4:51 PM EDTSpecial Marine WarningMFL24 min
Apr 15, 4:51 PM EDTSpecial Weather StatementMFLMartin39 min
Apr 15, 4:56 PM EDTSpecial Weather StatementMFLHendry49 min
Apr 15, 5:01 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Apr 15, 5:06 PM EDTSpecial Marine WarningMFL54 min
Apr 15, 5:48 PM EDTSpecial Weather StatementMFLBroward57 min
Apr 15, 5:54 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach66 min
Apr 15, 5:57 PM EDTSpecial Marine WarningMFL2 hr
Apr 15, 6:12 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Apr 15, 6:43 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade62 min
Apr 15, 6:56 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach49 min
Apr 15, 7:11 PM EDTSpecial Marine WarningMFL2 hr
Apr 15, 7:23 PM EDTAreal Flood AdvisoryMFLBroward112 min
Apr 15, 7:45 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 15, 7:51 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade114 min
Apr 15, 7:59 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.